2017
Том 69
№ 9

All Issues

?-Free groups as groups with length function

Remeslennikov V. N.

Full text (.pdf)


Abstract

It is shown that there exists a length function with values in a finitely generated group ? relative to which G is a ?-free group in any finitely generated group G.

English version (Springer): Ukrainian Mathematical Journal 44 (1992), no. 6, pp 733-738.

Citation Example: Remeslennikov V. N. ?-Free groups as groups with length function // Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 813–822.

Full text